# SDR REXA2022011900037

- Difficulty date: December 7, 2021
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N340CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10062
- Aircraft time: 42,602 hours, 32,226 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: SH670322343
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SIDE SEAT REAIL CORRODED BETWEEN FS 483 AND FS 573. - BLENDED CORROSION AT LH SIDE SEAT RAIL AT FS 483 ADN FS 571 IAW CRJ 700 SRM 53-00-101-001-A01. BLENDED AREAS TO BE OUT OF LIMITS IAW CRJ 700 SRM 53-31-49-101-001-A01. REMOVED AND REPLACED L/H SEAT SIDE RAIL FS 483 TO FS 573 IAW CRJ 700 AMM 53-00-49-000/400-801-A17.
